Additive radicals

Konstantin Igorevich Beidar; Katarina Trokanová-Salavová

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 659-673
  • ISSN: 0011-4642

How to cite

top

Beidar, Konstantin Igorevich, and Trokanová-Salavová, Katarina. "Additive radicals." Czechoslovak Mathematical Journal 39.4 (1989): 659-673. <http://eudml.org/doc/13815>.

@article{Beidar1989,
author = {Beidar, Konstantin Igorevich, Trokanová-Salavová, Katarina},
journal = {Czechoslovak Mathematical Journal},
keywords = {additive radicals; hereditary radicals; semisimple class; polynomial identity; subidempotent radical},
language = {eng},
number = {4},
pages = {659-673},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Additive radicals},
url = {http://eudml.org/doc/13815},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Beidar, Konstantin Igorevich
AU - Trokanová-Salavová, Katarina
TI - Additive radicals
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 659
EP - 673
LA - eng
KW - additive radicals; hereditary radicals; semisimple class; polynomial identity; subidempotent radical
UR - http://eudml.org/doc/13815
ER -

References

top
  1. S. A. Amitsure, 10.2307/2372225, Amer. J. Math. 74 (1952), 774-786. (1952) MR0050563DOI10.2307/2372225
  2. S. A. Amitsur, 10.1007/BF02760161, Israel J. Math. 22 (1975), 127-135. (1975) Zbl0319.16009MR0387341DOI10.1007/BF02760161
  3. В. А. Андрунакиевич Ю. M. Рябухин, Радикалы алгебр и структурная теория, Наука, Москва 1979. (1979) Zbl1225.01075
  4. E. P. Armendariz, 10.2140/pjm.1968.26.1, Pacif. J. Math. 26 (1968), 1-7. (1968) Zbl0186.06701MR0236213DOI10.2140/pjm.1968.26.1
  5. E. P. Armendariz, W. G. Leavitt, 10.4153/CJM-1968-044-3, Canad. J. Math. 20 (1968), 474-476. (1968) Zbl0165.04903MR0223398DOI10.4153/CJM-1968-044-3
  6. K. I. Beidar, A chain of Kurosh may have an arbitrary finite length, Czech. Math. J. 32 (1982), 418-422. (1982) Zbl0503.16005MR0669784
  7. N. Divinsky, Rings and radicals, University of Toronto (1965). (1965) Zbl0138.26303MR0197489
  8. K. R. Goodearl, Von Meumann regular rings, Pitman (1979). (1979) 
  9. N. Jacobson, Structure of rings, Amer. Math. Soc. Publ. (1956). (1956) Zbl0073.02002MR0081264
  10. C. Procesi, Rings with polynomial identities, Dekker, New York (1973). (1973) Zbl0262.16018MR0366968
  11. Ю. M. Рябухин, Радикалы в категориях, Мат. исслед. 2 (1967), 107- 165. (1967) Zbl1103.35360MR0227071
  12. Ю. M. Рябухин, К теории радикалов неассоциативных колец 
  13. L. H. Rowen, Polynomial identities in ring theory, Academic Press (1980). (1980) Zbl0461.16001MR0576061
  14. A. Sulinski R. Anderson, N. Divinsky, 10.1112/jlms/s1-41.1.417, J. London Math. Soc. 41 (1966), 417-424. (1966) Zbl0146.26104MR0195899DOI10.1112/jlms/s1-41.1.417
  15. F. A. Szász, Ein radikaltheoretische Vereinigungsendomorphismus des Idealverbandes der Ringe, Ann. Univ. Sci. Budapest R. Eotvos, Sect. Math. 12 (1969), 73-75. (1969) Zbl0191.31902MR0266955
  16. F. A. Szász, Radicals of rings, Akadémiai Kiadó, Budapest (1981). (1981) Zbl0461.16009
  17. E. A. Водииюк, Коатомы в решетках радикалов, кручений и специальных радикалов алгебр ограниченной размерности, Мат. исслед. 62 (1981), 18-37. (1981) Zbl1170.01413
  18. R. Wiegandt, Lectures on radical and semisimple classes of rings, Islamabad, Pakistan (1972). (1972) MR0327817

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.